RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2017 Volume 101, Issue 4, Pages 576–581 (Mi mzm11093)

This article is cited in 1 paper

On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms

T. A. Pushkovaa, A. M. Sebel'dinb

a Nizhny Novgorod State University of Architecture and Civil Engineering
b Nizhny Novgorod

Abstract: In the present paper, we describe conditions on a vector group $C$ which are necessary and sufficient for the class of completely decomposable torsion-free Abelian groups to be a $_CEH$-class.

Keywords: completely decomposable Abelian group, group of homomorphisms, endomorphism ring, definability of Abelian groups.

UDC: 512.541

Received: 08.01.2016
Revised: 09.06.2016

DOI: 10.4213/mzm11093


 English version:
Mathematical Notes, 2017, 101:4, 688–692

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025